# SDR CKSA97314

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Not Closed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION HEARD LOUD RUMBLE IN NOSE GEAR WELL.  FOUND LEFT HAND NOSE GEAR DOOR OPEN.  INSPECTED AREA, FOUND NO DEFECTS, CLOSED DOOR AND OPS CHECK GOOD.
